# SDR DALA2025091606800

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 47,608 hours, 18,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7612544) DURING SVC CHECK FOUND EMERGENCY LIGHT INOP AT 24DEF. FOUND GROUND WIRE BROKEN UNDER SEAT 24E. REPAIRED WIRE REF B737 WDM 33-51. OPS CHECK GOOD IAW B737 AMM 33-51.
